Florent Jouve

Mathématiques
IMB, Bât. A33
Université de Bordeaux
33405 Talence
France


Courrier électronique : prenom.nom at math.u-bordeaux.fr
Bureau : 305M
Téléphone : 05 4000 61 02
Photo

Conférences

Publications

    • Moments in the Chebotarev density theorem: non-Gaussian families, avec R. de La Bretèche et D. Fiorilli. HAL.

    • Moments in the Chebotarev density theorem: general class functions, avec R. de La Bretèche et D. Fiorilli. HAL.

    • ECM and the Elliott-Halberstam conjecture for quadratic fields, avec R. Barbulescu pdf, code.

    • Unconditional Chebyshev biases in number fields, avec D. Fiorilli. HAL,
      Journal de l'École polytechnique, 9 (2022), p. 671--679. Lien vers la revue.

    • Distribution of Frobenius elements in families of Galois extensions, avec D. Fiorilli. HAL,
      à paraître, journal de l'IMJ.

    • Expander graphs and sieving in combinatorial structures, avec J.-S. Sereni HAL,
      J. Aust. Math. Soc., Vol. 105 (1), 2018. Lien vers la revue.

    • Independence of the zeros of elliptic curve L-functions over function fields, avec B. Cha et D. Fiorilli arXiv ,
      IMRN, No 9, 2017. Lien vers la revue.

    • Prime number races for elliptic curves over function fields, avec B. Cha, et D. Fiorilli arXiv,
      Ann. Sci. École Norm. Sup. Vol 49, Fascicule 5 (2016). Lien vers la revue. Erratum, Lien vers la revue.

    • On the bilinear structure associated to bezoutians, avec F. Rodriguez Villegas,
      J. Algebra 400 (2014), 161--184. arXiv, lien vers la revue.

    • A positive density of fundamental discriminants with large regulator, avec É. Fouvry,
      Pacific J. Math. 262 (2013), no 1, 81--107. Lien vers la revue.

    • Size of regulators and consecutive square-free numbers, avec É. Fouvry,
      Math. Z. 273 (2013), no. 3-4, 869--882.Lien vers la revue.

    • Fundamental solutions to Pell equation with prescribed size, avec É. Fouvry,
      Proc. of the Steklov Institute of Math., 2012, Vol. 276, no. 1, pp 40--50. Lien vers la revue.

    • Splitting fields of characteristic polynomials of random elements in arithmetic groups, avec E. Kowalski et D. Zywina pdf.
      Israel J. Math. 193 (2013), no. 1, 263--307 Lien vers la revue.

    • The large sieve and random walks on left cosets of arithmetic groups,
      Comment. Math. Helv. 85 (2010), 647--704. arXiv, lien vers la revue .

    • Maximal Galois group of L-functions of elliptic curves Résumé
      Int. Math. Res. Not. (2009).

    • An explicit integral polynomial whose splitting field has Galois group W(E8), avec E. Kowalski et D. Zywina pdf
      J. Théor. Nombres Bordeaux, 20 (2008), no 3 (Vol. en l'honneur de H. Cohen), 761--782.

    • The geometry of the third moment of exponential sums Résumé
      J. Théor. Nombres Bordeaux, 20 (2008), no 3 (Vol. en l'honneur de H. Cohen), 733--760.

    • Third moment of certain exponential sums over finite fields (version résumée de l'article ci-dessus à JTNB)
      Oberwolfach Reports 34 (2007), 2008--2011.

Autres textes

Enseignement

    Page de l'unité de formation de mathématiques et interactions.

  1. 2023/24: Théorie des nombres (M1 MA): page moodle de l'UE.

  2. 2023/24: Analytic theory of L-functions (M2 AGTN-ALGANT): moodle webpage .

  3. 2023/24: Algorithmique mathématique 1 (L3 MI-MF): page moodle de l'UE.

  4. 2023/24: Théorie de l'intégration (L3 MF): page moodle de l'UE.